| Catalog Number |
123622A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name:(b)(6) the investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that ten days after the patient's prostatectomy, an indwelling foley catheter was left in place during surgery.On the afternoon of (b)(6) 2026, during the doctor's rounds, it was found that the catheter had slipped out on its own.Upon inspection, it was discovered that the catheter balloon was ruptured, causing the fluid inside the balloon to leak out.